Header

UZH-Logo

Maintenance Infos

SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$


Bianchini, S; De Lellis, C; Robyr, R (2011). SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Statistics

Citations

11 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

49 downloads since deposited on 11 Aug 2011
21 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:2011
Deposited On:11 Aug 2011 14:35
Last Modified:05 Apr 2016 14:58
Publisher:Springer
ISSN:0003-9527
Publisher DOI:https://doi.org/10.1007/s00205-010-0381-z
Related URLs:http://arxiv.org/abs/1002.4087v1
http://opac.nebis.ch/F/?local_base=EBI01&con_lng=GER&func=find-b&find_code=090&request=001875683

Download

Download PDF  'SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$'.
Preview
Filetype: PDF
Size: 2MB
View at publisher